# SDR SWAA2017060614189

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 44,592 hours, 22,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER LENS COVER MISSING.  INSTALLED LENS IAW AMM.
